# SDR DALA2017060704606

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT SKIN PANEL AT RIGHT HAND HORIZONTAL STABILIZER.  REPAIRED IAW DR90550000, REV B.
